# SDR ASOA2015031212362

- Difficulty date: February 17, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,601 hours, 10,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL MOUNTING ANGLE CORRODED.  REMOVED UNSERVICEABLE SILL ANGLE AND PICKED UP ALL FASTENERS LOCATIONS IN SERVICEABLE ANGLE IAW SRM 51-40-11-001-001-A01 AND ATTACHED CAP ANGLE ASSY IAW SRM 51-42-06-001-001-A01.  REMOVED 4 EA FLOOR SILL PROTECTOR PLATE BRACKETS FOR FOM IAW SRM 51-42-06-001-001-A01.  INSTALLED SERVICEABLE CAP ANGLE & LOWER SILL ANGLE AT SERVICE DOOR IAE SRM 51-42-06-001-001-A01 & DWG SH670-31950.
